# SDR SCNA96315

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Failed
- Location: Nlg Avionic Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  ADJUSTED FUEL LEVEL TO MAXIMUM LANDING WEIGHT AND RETURNED TO LAS.  FOUND NOSE WHEEL WELL AVIONICS DOOR OPEN AND DOOR WARNING SWITCH INOP.  REMOVED AND REPLACED DOOR WARNING SWITCH.
